# SDR 000172

- Difficulty date: June 27, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N294
- Make and model: Emb EMB-145
- Aircraft time: 1,891 hours, 1,566 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT EMERGENCY EXIT DOOR INDICATED OPEN ON EICAS.  BY THE TIME A/C GOT BACK TO GATE, MSG WAS GONE.  MAINTENANCE FOUND DOOR SECURE.  OPENED, CLOSED, AND SECURED DOOR, OPS CHECK GOOD AND INDICATION OPS CHECK GOOD.
